Common fixed point theorems for multivalued mappings

Research output: Contribution to journalArticle

37 Citations (Scopus)


Some results on common fixed points for a pair of multivalued mappings defined on a closed subset of a complete metric space are obtained. Our work extends some of the known results due to Itoh; Iséki; and Rus.

Original languageEnglish
Pages (from-to)337-347
Number of pages11
JournalPacific Journal of Mathematics
Issue number2
Publication statusPublished - 1981

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Common fixed point theorems for multivalued mappings'. Together they form a unique fingerprint.

  • Cite this